facebook twitter rss

news

CBS Announces 2013-2014 Premiere Dates



The bulk of the network's new and returning series will roll out during the official season premiere week, September 23-29.



"The Crazy Ones" (TV show) cast members Robin Williams and Sarah Michelle Gellar
The Crazy Ones (TV show) cast members Robin Williams and Sarah Michelle GellarJune 17, 2013

"The Millers" (TV show) cast members Will Arnett and Margo Martindale
"The Millers" (TV show) cast members Will Arnett and Margo Martindale
"Hostages" (TV show) cast members Toni Collette, Mateus Ward, Tate Donovan and Quinn Shephard
"Hostages" (TV show) cast members Toni Collette, Mateus Ward, Tate Donovan and Quinn Shephard
CBS, America's #1 network, will premiere nearly all of its new and returning series during official premiere week (September 23-29), following the network's September 22 broadcast of "The 65th Primetime Emmy Awards," which will air live, 8:00-11:00 PM, ET/5:00-8:00 PM, PT.

"How I Met Your Mother," entering its final season, returns with a special one-hour episode on Monday, September 23 (8:00-9:00 PM, ET/PT).

The new comedy "Mom" premieres Monday, September 23 (9:30-10:00 PM, ET/PT) followed by the freshman drama "Hostages" (10:00-11:00 PM, ET/PT). Freshman comedy "We Are Men" will premiere a week later on Monday, September 30 (8:30-9:00 PM, ET/PT).

CBS's new Thursday two-hour comedy block premieres September 26 with the return of "The Big Bang Theory" (8:00-8:30 PM, ET/PT), new comedies "The Millers" (8:30-9:00 PM, ET/PT) and "The Crazy Ones" (9:00-9:30 PM, ET/PT) followed by "Two and a Half Men" (9:30-10:00 PM, ET/PT).

For the 11th time in the past 12 seasons, "Survivor" will get an early start to the season when it returns with a special 90-minute premiere on Wednesday, September 18.

CBS's mid-season drama "Intelligence" will premiere Monday, February 24 (10:00-11:00 PM, ET/PT).

CBS's 2013-2014 Premiere Dates

Wednesday, September 18
8:00-9:30 PM - "Survivor" (27th edition premiere)

Sunday, September 22
8:00-11:00 PM, ET/5:00-8:00 PM, PT - "The 65th Primetime Emmy Awards"

Monday, September 23
8:00-9:00 PM - "How I Met Your Mother" (9th season premiere)
9:00-9:30 PM - "2 Broke Girls" (3rd season premiere)
9:30-10:00 PM - "Mom" (series debut)
10:00-11:00 PM - "Hostages" (series debut)

Tuesday, September 24
8:00-9:00 PM - "NCIS" (11th season premiere)
9:00-10:00 PM - "NCIS: Los Angeles" (5th season premiere)
10:00-11:00 PM - "Person of Interest" (3rd season premiere)

Wednesday, September 25
9:00-10:00 PM - "Criminal Minds" (9th season premiere)
10:00-11:00 PM - "CSI: Crime Scene Investigation" (14th season premiere)

Thursday, September 26
8:00-8:30 PM - "The Big Bang Theory" (7th season premiere)
8:30-9:00 PM - "The Millers" (series debut)
9:00-9:30 PM - "The Crazy Ones" (series debut)
9:30-10:00 PM - "Two and a Half Men" (11th season premiere)
10:00-11:00 PM - "Elementary" (2nd season premiere)

Friday, September 27
8:00-9:00 PM - "Undercover Boss" (5th season premiere)
9:00-10:00 PM - "Hawaii Five-0" (4th season premiere)
10:00-11:00 PM - "Blue Bloods" (4th season premiere)

Saturday, September 28
10:00-11:00 PM - "48 Hours" (26th season premiere)

Sunday, September 29
7:00-8:00 PM - "60 Minutes" (46th season premiere)
8:00-9:00 PM - "The Amazing Race" (23rd edition premiere)
9:00-10:00 PM - "The Good Wife" (5th season premiere)
10:00-11:00 PM - "The Mentalist" (6th season premiere)

Monday, February 24
10:00-11:00 PM - "Intelligence" (series debut)